MAUDE Adverse Event Report: OLYMPUS CORPORATION OF THE AMERICAS ENDOJAW LARGE BIOPSY FORCEPS SINGLE USE; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES

OLYMPUS CORPORATION OF THE AMERICAS ENDOJAW LARGE BIOPSY FORCEPS SINGLE USE; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Model Number FB-225U
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
Physician was inserting biopsy forceps into the scope when he heard a "pop", he states that normally he hears a slight "pop" the time a device is inserted through the biopsy port cover so he thought that was what this was.When the scope was fully inserted and appeared out the end of the scope, he noted that the distal end of the forceps was bent.Physician removed the forceps and obtained another one, bent one was sequestered for risk.Fda safety report id (b)(4).

Brand Name
ENDOJAW LARGE BIOPSY FORCEPS SINGLE USE
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Manufacturer (Section D)
OLYMPUS CORPORATION OF THE AMERICAS
MDR Report Key10355895
Report NumberMW5095844
Device Sequence Number16785936
Product Code EOQ
UDI-Device Identifier04953170408274
UDI-Public(01)04953170408274(17)240630(10)
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberFB-225U
Device Lot Number9 SA726 97V
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient Weight99